Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011 (2011), Article ID 856015, 14 pages
http://dx.doi.org/10.1155/2011/856015
Research Article

On the Stabilization of the Inverted-Cart Pendulum Using the Saturation Function Approach

1CIC-IPN, Avenida Juan de Dios Bátiz S/N Casi Esq. Miguel Othón de Mendizábal, Unidad Profesional Adolfo López Mateos Col., Nueva Industrial Vallejo Delegación Gustavo A. Madero, 07738 México, DF, Mexico
2Departamento de Control Automático, CINVESTAV-IPN, A.P. 14-740, 07000 México, DF, Mexico
3SEPI-ESIME-IPN Azcapotzalco, Avenida de las Ganjas No. 682, Santa Catarina, 02250 México, DF, Mexico

Received 23 May 2011; Revised 4 August 2011; Accepted 5 August 2011

Academic Editor: Angelo Luongo

Copyright © 2011 Carlos Aguilar-Ibañez et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Carlos Aguilar-Ibañez, Juan C. Martínez-García, Alberto Soria-López, and José de Jesús Rubio, “On the Stabilization of the Inverted-Cart Pendulum Using the Saturation Function Approach,” Mathematical Problems in Engineering, vol. 2011, Article ID 856015, 14 pages, 2011. doi:10.1155/2011/856015